MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 3.0/12; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 3.0/12; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 367006
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ous mdr - the pantera leo balloon catheter was selected for pre-dilatation.During inflation the balloon ruptured at 14 atm.
 
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned pantera leo revealed that the balloon has been inflated.Microscopic analysis showed a pinhole about 1 mm distal to the distal xray marker and scratches on the balloon surface nearby the damage site.The review of the production documentation of the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of inprocess and final inspection.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test.Based on the conducted investigations of the device being subject to this complaint, no manufacturing or material related root cause was determined.The root cause is most likely related to the patients anatomy.

Brand Name
PANTERA LEO 3.0/12
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8540414
Report Number1028232-2019-01566
Device Sequence Number13545002
Product Code LOX
UDI-Device Identifier07640130415645
UDI-Public07640130415645
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number367006
Device Catalogue NumberSEE MODEL NO.
Device Lot Number11186584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1